# SDR AALA20170826001

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 7,182 hours, 2,699 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED DEPARTURE DUE TO A VENT SKIN VALVE FAULT AFTER TAKEOFF.  THE OUTFLOW VALVE WAS INOPERATIVE & UNABLE TO PRESSURIZE CABIN.  NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED TSM 21-26-00-810-804-A AND AMM 21-26-00-710-001-A. ALL TESTS SATISFACTORY, NO FAULTS GENERATED.
